# SDR 04FDEA03188

- Difficulty date: November 23, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND ENG NR 3 NOSE COWL BORDER ENTRY, WITH NR 6 HOLE APPROX .125 INCH PLUS NICK.  REPLACE ENG NR 3 NOSE COWL IAW MM 71-11-00-2: P/N NSL 6051-511.
